# SDR VNAA2019050311101

- Difficulty date: May 3, 2019
- Submitted: May 4, 2019
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 34,023 hours, 33,281 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Rig
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LEX THE CREW RECEIVED A GEAR DISAGREE WARNING MESSAGE. THEY RAN THE QRH WHICH INSTRUCTED THEM TO LAND AT THE NEAREST SUITABLE AIRPORT.  THEY RETURNED THE AIRCRAFT TO LEX WHERE ATC DECLARED AN EMERGENCY FOR THEM AND THE FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE FOR MAINTENANCE. INSPECTED AND FOUND PROXY SYST SENSORS PX21 AND PX22 TO BE OUT OF RIG. RIGGED PROXY SENSORS RIG CHECK GOOD NO DEFECTS NOTED.
